Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 82, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Aug 3, 2010, 11:15 PM CDT for Hitchcock County, Red Willow County, Nebraska; Decatur County, Rawlins County, Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2010, 11:15 PM CDT (04:15 UTC)
- Expired
- Aug 3, 2010, 11:42 PM CDT
- In force
- 27 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Decatur County, KS, Rawlins County, KS, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2208 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
841 WFUS53 KGLD 040415 TORGLD KSC039-153-NEC087-145-040515- /O.NEW.KGLD.TO.W.0082.100804T0415Z-100804T0515Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 1115 PM CDT TUE AUG 3 2010 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN DECATUR COUNTY IN NORTHWEST KANSAS... NORTHEASTERN RAWLINS COUNTY IN NORTHWEST KANSAS... SOUTHEASTERN HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA... SOUTHWESTERN RED WILLOW COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1215 AM CDT * AT 1110 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 6 MILES NORTHWEST OF HERNDON. A TORNADO MAY DEVELOP AT ANY TIME! DOPPLER RADAR SHOWED THIS TORNADIC STORM MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... HERNDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4002 10061 3985 10075 3993 10098 4010 10089 TIME...MOT...LOC 0415Z 291DEG 18KT 3998 10082 $$ 024
1 follow-up statement
399 WWUS53 KGLD 040442 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1042 PM MDT TUE AUG 3 2010 KSC039-153-NEC087-145-040452- /O.CAN.KGLD.TO.W.0082.000000T0000Z-100804T0515Z/ RAWLINS KS-DECATUR KS-HITCHCOCK NE-RED WILLOW NE- 1142 PM CDT TUE AUG 3 2010 ...THE TORNADO WARNING FOR SOUTHWESTERN RED WILLOW...SOUTHEASTERN HITCHCOCK...NORTHWESTERN DECATUR AND NORTHEASTERN RAWLINS COUNTIES IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. LAT...LON 4002 10061 3985 10075 3993 10098 4010 10089 TIME...MOT...LOC 0442Z 291DEG 18KT 3993 10066 $$ JERRYK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Aug 3, 6:48 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Aug 3, 6:48 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 548 PM MDT TUE AUG 3 2010 .DISCUSSION... 251 PM MDT TUE AUG 3 2010 1630Z WATER VAPOR IMAGERY/RUC ANALYSIS INDICATED LARGE RIDGE AXIS IN PLACE ACROSS THE SOUTHERN US WITH MOISTURE PLUME EXTENDING AROUND WESTERN PERIPHERY AND ACROSS WESTERN CWA. MORNING RAOBS FROM AROUND THE AREA INDICATED ONLY SMALL CHANGES IN PW FIELD...WITH VALUES REMAINING AROUND 140 PERCENT OF NORMAL. 15Z SFC OBSERVATIONS INDICATED FRONTAL ZONE WHICH WAS DRAPED ACROSS AREA YESTERDAY HAD SHIFTED SOUTH AND WAS BETWEEN DDC AND P28. PRIMARY CONCERN FOR SHORT TERM WILL BE FLASH FLOODING/HEAVY RAIN POTENTIAL TONIGHT. TONIGHT...CONVECTIVE CHANCES HARD TO PIN DOWN AT THIS POINT AS LARGE SCALE FORCING FOR ASCENT APPEARS TO BE FAIRLY MINOR AND CONVECTION WILL LIKELY BE DRIVEN MAINLY BY SMALL SCALE PROCESSES. WITH THIS IN MIND...AM HESITANT TO JUMP ON ANY MODEL SOLUTION TO QUICKLY AND PLAN ON WATCHING THINGS DURING THE AFTERNOON BEFORE MAKING A FINAL CALL...WITH A CONFLUENT AREA NEAR YUMA COUNTY AND CU FIELD WEST OF KSPD BOTH POTENTIAL INITIATION AREAS. MCS PROPAGATION VECTORS WOULD SUGGEST BOTH AREAS COULD IMPACT THE CWA. IF THUNDERSTORMS CAN DEVELOP...HIGH FREEZING LEVELS AND PW'S WOULD SUPPORT THREAT FOR HEAVY RAIN. GIVEN AREAS THAT RECEIVED IN EXCESS OF 3 INCHES LAST NIGHT...MAY NEED A FLASH FLOOD WATCH IF CONVECTIVE INITIATION LOOKS IMMANENT. 20Z SFC AND SAT OBSERVATIONS NOT REALLY CLEARING UP SITUATION MUCH...WITH LARGE AREA OF CU FORMING ACROSS NORTHERN CWA...WHILE LATEST MESO ANALYSIS SUGGESTS STRONGEST INSTABILITY EXISTS TO THE SOUTH...BUT WITH FEW CU AND GIVEN CINH FIELDS ACROSS THIS AREA NOT CONFIDENT THAT CONVECTION NEAR SPD WILL WORK ITS WAY UP HERE. WHILE TEMPS ARE COOLER TO THE NORTH...70 TDS APPEAR TO BE WORKING THERE WAY WESTWARD WITH TDS STEADILY CLIMBING THROUGH MUCH OF THE DAY. WITH ALL THINGS BEING EQUAL AND LIMITED LARGE SCALE FORCING...WOULD THINK THAT ANY CONVECTION THAT FORMS WOULD GENERALLY MOVE ALONG THIS MOISTURE AXIS AND WILL WEIGHT POP/QPF IN THIS AREA. WITH CONCERNS ABOUT CONVECTIVE COVERAGE AND POSSIBLE STRUGGLES WITH INITIATION AM HESITANT TO ISSUE A VERY LARGE WATCH...BUT THINK WITH THE LARGE AREA OF HEAVY RAIN THAT OCCURRED LAST NIGHT IN KIT CARSON COUNTY...THE THREAT OF ADDITIONAL RAINFALL WARRANTS A WATCH. TOMORROW-TOMORROW NIGHT...WEAK SHORT WAVE TROUGH...APPARENT ON 1.5 PVU FIELDS WILL CONTINUE TO SLOWLY ADVECT ACROSS THE AREA THROUGH THE DAY...WITH DIV Q FIELDS SUGGESTING LARGE SCALE FORCING FOR ASCENT INCREASES THROUGH THE DAY. NOT SURE HOW MUCH CONVECTIVE CHANCES THERE WILL BE IN THE MORNING AS POTENTIAL FOR CWA TO BE SOMEWHAT STABILIZED BY OVERNIGHT CONVECTION...ALTHOUGH WITH WEAK TROUGH LIFTING OVER THE AREA MORNING CONVECTION NOT UNREALISTIC. WITH FRONT WELL TO THE SOUTH OF THE AREA MUCH OF THE CWA WILL BE UNDER THE INFLUENCE OF LIGHT UPSLOPE FLOW. THE WEAK OROGRAPHIC FORCING ALONG WITH SOME BACKGROUND ASCENT SHOULD BE ENOUGH TO SET OF A FEW STORMS...BUT PLAN ON KEEPING THE HIGHEST POPS NEAR HIGHER TERRAIN. WITH WEAK FLOW ALOFT AND A FAIRLY DEEP WARM LAYER...HEAVY RAIN THREAT WILL CONTINUE THROUGH THE PERIOD. THURS-FRIDAY AFTERNOON... H5 RIDGE AXIS WILL SLOWLY BEGIN TO AMPLIFY AND SHIFT EAST DURING THE PERIOD...BUT WITH OVERALL SFC PATTERN NOT CHANGING EXPECT TO SEE ANOTHER ROUND OF LATE AFTERNOON AND EVENING STORMS DURING THE PERIOD. AS RIDGE AMPLIFIES CINH MAY BECOME MORE OF A FACTOR...ESPECIALLY ON FRIDAY BUT WITH AS MUCH UNCERTAINTY THAT EXISTS LEADING TO THIS POINT IN THE FORECAST THINK KEEPING THUNDER CHANCES THROUGH THE PERIOD LOOKS REASONABLE. IN THE EXTENDED...AN AMPLIFYING RIDGE APPEARS TO BE THE MAIN SYNOPTIC SCALE FEATURE THROUGH THE EXTEND PERIOD. FOR THE MOST PART...MEDIUM RANGE MODELS IN REASONABLY GOOD AGREEMENT WITH THIS FEATURE ACROSS THE GLD CWA...ALTHOUGH DIFFERENCES IN AMPLITUDE WITH RESPECT TO RIDGE AND TROUGH AXIS OFF THE WEST COAST DEVELOP THROUGHOUT THE PERIOD. IN GENERAL...THINK A COMPROMISE BETWEEN ECMWF/GFS AND GEFS MEAN DATA A REASONABLE STARTING POINT FOR THIS FORECAST. WHILE LARGE SCALE PATTERN APPEAR SIMILAR BETWEEN ECMWF AND GFS...TEMPERATURE FIELDS VARY GREATLY WITH DIFFERENCES WITH POSITION OF FRONTAL ZONE THAT WILL DRIFT BACK AND FORTH ACROSS THE AREA. GEFS MEAN H850 TEMPS ARE RATHER WARM AND LEANED ON THE WARMER SIDE OF THINGS FOR TEMPS. WILL KEEP SOME LOW EVENING POPS THROUGH THE PERIOD AS CWA REMAINS ON FRINGE OF RIDGE AND FRONTAL ZONE MAY PROVIDE SOME FOCUS FOR PRECIPITATION THROUGH THE PERIOD. JRM && .AVIATION... 540 PM MDT TUE AUG 3 2010 FOR THE 00Z TAFS...COMPLEX AND UNCERTAIN TAFS ONCE AGAIN. PRETTY SURE THE THUNDERSTORMS WILL COME BUT NOT SURE FROM WHICH DIRECTION AND WHEN WITH A NUMBER OF POSSIBILITIES. PRETTY GOOD CU AND TOWERING CU DEVELOPMENT AT THIS TIME BUT BELIEVE MAIN CHANCE OF THUNDERSTORMS WILL WAIT TO MOVE IN FROM THE WEST AND NORTHWEST DURING THE LATE EVENING AND OVERNIGHT HOURS. AT THIS TIME CHOSE TO HANDLE WITH VCTS BUT AS STATED BEFORE...IF ONE OF THESE THUNDERSTORMS AFFECTS THE TAF...IT COULD CREATE IFR CONDITIONS. ONCE BECOME CERTAIN OF THIS...WILL UPDATE FOR IT. POSSIBLE THAT ONCE THE THUNDERSTORMS END...STRATUS AND FOG COULD DEVELOP AND AFFECT THE KMCK TAF THROUGH THE MID MORNING HOURS. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS DURING THE LATE AFTERNOON HOURS TOMORROW BUT CHOSE TO NOT MENTION ANYTHING SINCE TOWARD THE END OF THE PERIOD AND THE HIGH DEGREE OF UNCERTAINTY. BULLER && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...FLASH FLOOD WATCH UNTIL 5 AM MDT WEDNESDAY FOR COZ091. &&
Hazardous weather outlook, Aug 3, 11:50 AM CDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1050 AM MDT TUE AUG 3 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-041200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1050 AM MDT TUE AUG 3 2010 /1150 AM CDT TUE AUG 3 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH TONIGHT AS ANOTHER WEATHER DISTURBANCE MOVES ACROSS THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE HAIL APPROACHING ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. THE PRIMARY THREAT WILL BE VERY HEAVY RAINFALL AND FLASH FLOODING FROM THE STRONGEST STORMS...GENERALLY NORTH OF A LINE FROM KIT CARSON COLORADO TO COLBY AND NORTON KANSAS. AREAS THAT RECEIVED HEAVY RAINFALL YESTERDAY AND LAST NIGHT WILL BE ESPECIALLY VULNERABLE TO FLASH FLOODING AS TODAY AND TONIGHTS ACTIVITY WILL GENERALLY MOVE OVER THOSE SAME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MORE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...REPORTS OF HEAVY RAINFALL AND FLASH FLOODING WOULD BE APPRECIATED. 07
In the hours before
Special weather statement, Aug 3, 8:31 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
731 PM MDT TUE AUG 3 2010
NEZ079-040200-
DUNDY-
731 PM MDT TUE AUG 3 2010
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR DUNDY COUNTY IN SOUTHWEST NEBRASKA...
AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF CHAMPION...OR 16 MILES EAST OF
ALVIN...MOVING NORTHEAST AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4031 10149 4016 10179 4031 10193 4035 10187
4035 10152
TIME...MOT...LOC 0132Z 233DEG 9KT 4029 10177
JERRYKSpecial weather statement, Aug 3, 8:38 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT TUE AUG 3 2010
COZ090-040215-
YUMA COUNTY-
738 PM MDT TUE AUG 3 2010
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF HEARTSTRONG...MOVING
NORTHEAST AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4003 10241 3988 10272 3998 10281 3999 10281
4000 10280 4006 10280 4021 10259
TIME...MOT...LOC 0138Z 233DEG 9KT 4001 10269
JERRYKSpecial weather statement, Aug 3, 9:00 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
800 PM MDT TUE AUG 3 2010
KSZ016-040230-
GRAHAM-
900 PM CDT TUE AUG 3 2010
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GRAHAM COUNTY IN NORTHWEST KANSAS...
AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF WAKEENEY...MOVING NORTHEAST
AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3912 9960 3912 9969 3912 9987 3913 9988
3932 9961 3930 9959 3913 9959
TIME...MOT...LOC 0201Z 233DEG 9KT 3912 9971
JERRYKSpecial weather statement, Aug 3, 9:29 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 829 PM MDT TUE AUG 3 2010 NEZ079-040300- DUNDY- 829 PM MDT TUE AUG 3 2010 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR DUNDY COUNTY IN SOUTHWEST NEBRASKA... AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTH OF PARKS...MOVING NORTHEAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 4007 10135 4008 10203 4035 10202 4035 10133 TIME...MOT...LOC 0229Z 233DEG 9KT 4025 10167 JERRYK
Local storm report, Aug 3, 10:28 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM MDT TUE AUG 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL STRATTON NE 40.15N 101.23W
08/03/2010 E1.75 INCH HITCHCOCK NE LAW ENFORCEMENT
FIREMAN IN STRATTON RELAYED THIS REPORT TO THE COUNTY LAW
ENFORCEMENT
&&
MBULLERLocal storm report, Aug 3, 11:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1005 PM MDT TUE AUG 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND GST 8 S CULBERTSON 40.11N 100.84W
08/03/2010 M85 MPH HITCHCOCK NE TRAINED SPOTTER
WAS ALSO RECEIVING PEA SIZE HAIL AT THE SAME TIME
&&
MBULLERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:31 PM CDT | Special Weather Statement | GLD | Dundy | 29 min |
| Aug 3, 9:29 PM CDT | Special Weather Statement | GLD | Dundy | 31 min |
| Aug 3, 9:39 PM CDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 66 min |
| Aug 3, 9:46 PM CDT | Tornado Warning | GLD | Dundy, Hitchcock | 43 min |
| Aug 3, 10:14 PM CDT | Tornado Warning | GLD | Hitchcock | 15 min |
| Aug 3, 10:42 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock | 63 min |
| Aug 3, 10:58 PM CDT | Flash Flood Warning | GLD | Hitchcock | 3 hr |
| Aug 3, 11:01 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 59 min |
| Aug 3, 11:33 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 35 min |
| Aug 3, 9:00 PM CDT | Special Weather Statement | GLD | Graham | 30 min |
| Aug 3, 9:16 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 59 min |
| Aug 3, 11:47 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 58 min |
| Aug 4, 1:27 AM CDT | Special Weather Statement | GLD | Sherman | 33 min |
| Aug 4, 1:29 AM CDT | Special Weather Statement | GLD | Wallace | 31 min |
| Aug 4, 1:33 AM CDT | Severe Thunderstorm Warning | GLD | Wallace | 57 min |
| Aug 4, 1:58 AM CDT | Severe Thunderstorm Warning | GLD | Sherman | 31 min |
| Aug 4, 2:05 AM CDT | Special Weather Statement | GLD | Cheyenne | 25 min |
| Aug 4, 2:31 AM CDT | Special Weather Statement | GLD | Thomas | 29 min |
Nearby
Tornado Warnings in Nebraska, 2010Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.